# SDR RAIA0005019

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,512 hours, 10,922 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Line
- Part number: 1412102955
- Condition: Damaged
- Location: Rt Engine
- Part time: 11,512 hours, 10,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7490-STL- DURING TAXI, RIGHT ENGINE EGT WAS 300 DEGREES CELSIUS HIGHER THAN THE LEFT ENGINE.  ALSO, RT EGT FLUCTUATING.  MAINTENANCE INSPECTED AND REPLACED DUCT SEPARATOR OVERBOARD VENT LINE.
